# SDR EE4Y2022041815415

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT EO E5331-0006/0007, IT WAS FOUND FASTENER WITH CRACK ON THE PRESS PNL FLEX BRKT AT FR 36

WORK PERFORMED:

 EO E5331-0006/0006 REV 03 AD 2018-06-04 INSPECTION AND REPAIR OF FR 35-FR36 PRESSURE PLATE ATTACHMENTS HOLES, ACCOMPLISHED.

EO E5331-0007 REV 03 AD 2018-06-04 MODIFICATION OF FR35-FR36 PRESSURE PANEL ATTACHMENT HOLES ACCOMPLISHED.
